Alert archive / Mississippi / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 39, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Mar 15, 2025, 1:19 PM CDT for 4 counties in Mississippi. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2025, 1:19 PM CDT (18:19 UTC)
- Expired
- Mar 15, 2025, 2:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Calhoun County, MS, Chickasaw County, MS, Lee County, MS, Pontotoc County, MS
The radar
The Columbus AFB radar (KGWX), 64 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 1:31 PM CDT | TSTM WND DMG | Houston, MS | Delayed report - multiple trees down and power outages in the Houston area. Time estimated via radar. |
| Mar 15, 1:34 PM CDT | TSTM WND DMG | 7 E Houlka, MS | A stand of trees snapped along the Natchez Trace Parkway near the Van Vleet community. Possible tornado. |
| Mar 15, 2:05 PM CDT | HAIL 1.75 | 1 W Shannon, MS | Reported golf ball sized hail in Shannon area of Lee County. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 10:31 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 6.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3142 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -80 m²/s²
- 0-3 km storm-relative helicity
- -58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
452
WUUS54 KMEG 151819
SVRMEG
MSC013-017-081-115-151900-
/O.NEW.KMEG.SV.W.0039.250315T1819Z-250315T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
119 PM CDT Sat Mar 15 2025
The National Weather Service in Memphis has issued a
* Severe Thunderstorm Warning for...
Chickasaw County in northeastern Mississippi...
Southeastern Calhoun County in northeastern Mississippi...
Eastern Pontotoc County in northeastern Mississippi...
Southwestern Lee County in northeastern Mississippi...
* Until 200 PM CDT.
* At 119 PM CDT, a severe thunderstorm was located near Houlka, or
near Houston, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cherry Creek, Thorn, Chiwapa, Reid, Algoma, Loyd, Pyland, Pannell,
Vardaman, Woodland, Thelma, Plantersville, Atlanta, Trace State
Park, Leotis, Rough Edge, Old Union, Buena Vista, Wallfield, and
Nixon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
storm shelter or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 600 PM CDT for northeastern
Mississippi.
&&
LAT...LON 3436 8902 3424 8864 3381 8887 3381 8893
3375 8893 3375 8903 3374 8904 3374 8919
3372 8919 3372 8934
TIME...MOT...LOC 1819Z 211DEG 46KT 3399 8899
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CMA2 follow-up statements
564
WWUS54 KMEG 151839
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
139 PM CDT Sat Mar 15 2025
MSC013-017-081-115-151900-
/O.CON.KMEG.SV.W.0039.000000T0000Z-250315T1900Z/
Chickasaw MS-Calhoun MS-Pontotoc MS-Lee MS-
139 PM CDT Sat Mar 15 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR CHICKASAW...SOUTHEASTERN CALHOUN...EASTERN PONTOTOC AND
SOUTHWESTERN LEE COUNTIES...
At 139 PM CDT, a severe thunderstorm was located near Troy, or 9
miles southwest of Verona, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cherry Creek, Thorn, Chiwapa, Reid, Algoma, Loyd, Pyland, Pannell,
Vardaman, Woodland, Thelma, Plantersville, Atlanta, Trace State Park,
Leotis, Rough Edge, Old Union, Buena Vista, Wallfield, and Nixon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM CDT for northeastern
Mississippi.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
storm shelter or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3436 8902 3424 8864 3381 8887 3381 8893
3375 8893 3375 8903 3374 8904 3374 8919
3372 8919 3372 8934
TIME...MOT...LOC 1839Z 211DEG 43KT 3412 8887
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CMA384
WWUS54 KMEG 151846
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
146 PM CDT Sat Mar 15 2025
MSC013-151856-
/O.CAN.KMEG.SV.W.0039.000000T0000Z-250315T1900Z/
Calhoun MS-
146 PM CDT Sat Mar 15 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALHOUN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CDT for northeastern
Mississippi.
&&
LAT...LON 3382 8894 3384 8900 3406 8903 3432 8890
3424 8864 3381 8887 3381 8893
TIME...MOT...LOC 1846Z 212DEG 43KT 3410 8882
$$
MSC017-081-115-151900-
/O.CON.KMEG.SV.W.0039.000000T0000Z-250315T1900Z/
Chickasaw MS-Pontotoc MS-Lee MS-
146 PM CDT Sat Mar 15 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR EASTERN CHICKASAW...SOUTHEASTERN PONTOTOC AND SOUTHWESTERN LEE
COUNTIES...
At 146 PM CDT, a severe thunderstorm was located near Troy, or 7
miles northwest of Okolona, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
George P Cossar State Park, Tupelo, Chiwapa, Van Vleet, Parkersburg,
Palmetto, Bissell, Troy, Plantersville, Chesterville, Furrs, New
Houlka, Trace State Park, Verona, Leotis, Houlka, Old Union, Buena
Vista, Houston, and Shannon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM CDT for northeastern
Mississippi.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
storm shelter or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3382 8894 3384 8900 3406 8903 3432 8890
3424 8864 3381 8887 3381 8893
TIME...MOT...LOC 1846Z 212DEG 43KT 3410 8882
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CMAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 12:23 PM CDT, 56 minutes earlier. Its key messages:
- Updated at 1214 PM CDT Sat Mar 15 2025
- Another round of severe weather is expected today across the Mid-South especially east of the Mississippi River. All hazards are possible including damaging winds, tornadoes, and large hail. A couple of tornadoes could be strong and long-tracked over northeast Mississippi. Additional heavy rainfall may result in flash flooding across portions of West Tennessee and Northeast Mississippi. Additional storms will form this morning and persist through this evening.
- Dry weather returns to the Mid-South for Sunday through Tuesday. Temperatures will cool on Sunday before warming back into the low to mid 70s by Tuesday.
- Additional showers and thunderstorms are possible by the middle of next week as another upper-level trough moves through the Mississippi Valley.
Area forecast discussion, Mar 15, 12:23 PM CDT, 56 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1223 PM CDT Sat Mar 15 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 1214 PM CDT Sat Mar 15 2025
- Another round of severe weather is expected today across the
Mid-South especially east of the Mississippi River. All hazards
are possible including damaging winds, tornadoes, and large
hail. A couple of tornadoes could be strong and long-tracked
over northeast Mississippi. Additional heavy rainfall may result
in flash flooding across portions of West Tennessee and
Northeast Mississippi. Additional storms will form this morning
and persist through this evening.
- Dry weather returns to the Mid-South for Sunday through Tuesday.
Temperatures will cool on Sunday before warming back into the
low to mid 70s by Tuesday.
- Additional showers and thunderstorms are possible by the middle
of next week as another upper-level trough moves through the
Mississippi Valley.
&&
.DISCUSSION...
(Today through Friday)
Issued at 540 AM CDT Sat Mar 15 2025
GOES-16 satellite trends indicate a negatively-tilted trough
departing the Mid-South early this morning. Regional WSR-88D radar
trends show showers and thunderstorms continuing mainly over north
Mississippi. Elsewhere, upstream convective activity to the west
has diminished briefly due to a lack of upper-level support.
Temperatures as of 3 AM CDT range from the middle 60s to lower
70s.
A very active and dangerous day is expected across the Mid-South
as another potent shortwave trough rotates through the Lower
Mississippi Valley. Latest trends suggest instability should
recover across the Mid-South today as strong low-level jet advects
additional low level moisture up into the region. Very steep mid-
level lapse rates, moderate instability, and deep layer shear are
supportive for the development of additional severe thunderstorms
across the area. In addition, short-term model soundings show
favorable hodographs to produce all hazards across the area,
especially across northeast Mississippi where the potential may
exist for strong, long track tornadoes. Additional showers and
thunderstorms may result in the potential for flash flooding
across portions of West Tennessee and northeast Mississippi where
a Flood watch remains in effect.
Showers and thunderstorms will gradually come to an end this
evening as high pressure builds into the Lower Mississippi Valley
through early next week. Long-term models indicate the
potential for additional showers and thunderstorms towards the
middle of next week.
&&
.AVIATION...
(18Z TAFS)
Issued at 1220 PM CDT Sat Mar 15 2025
Difficult TAF set this go around. Thunderstorms will continue to
impact JBR/MEM/MKL through this afternoon. A brief lull in
convective activity will occur as the main line passes. A surface
low will give lift to another round of convection late this
evening through around 07Z, impacting all terminals. TEMPOs for -TSRA
and lowered vsbys have been added to include such. Once this
surface low clears the Mid-South, MVFR/IFR conditions will stay
in place. Winds will gust up to 25 kts behind this same low across
all TAF sites.
AEH
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...Flood Watch through late tonight for MSZ003>006-009-013>017-
021>024.
TN...Flood Watch through late tonight for TNZ004-021-022-052>055-
090>092.
&&
PUBLIC FORECAST...CJC
AVIATION...AEHIn the hours before
Local storm report, Mar 15, 12:10 PM CDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1210 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM Tstm Wnd Dmg 4 S Walcott 35.98N 90.66W
03/15/2025 Greene AR Broadcast Media
Several trees were uprooted or snapped near
the Finch community at the intersection of
County Road 737 and County Road 721.
Possible tornado.
&&
MJLocal storm report, Mar 15, 12:37 PM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1237 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM Hail 3 S Water Valley 34.12N 89.62W
03/15/2025 E1.00 Inch Yalobusha MS Public
Quarter size hail reported on County Road
220.
&&
MJLocal storm report, Mar 15, 1:02 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
102 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 AM Tstm Wnd Dmg 1 SSW Kennett 36.23N 90.06W
03/15/2025 Dunklin MO Public
Reported numerous large trees uprooted and
on peoples homes. Worst damage is around
Jones Park in Kennett, MO. Some trees
snapped and debarking of trees also
occurred. Possible tornado damage.
&&
AEHLocal storm report, Mar 15, 1:11 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
111 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 PM Flash Flood 4 SSE Tula 34.18N 89.35W
03/15/2025 Lafayette MS Emergency Mngr
Reported Highway 331 in Lafayette Co just
north of Calhoun Co line. Roads flooded and
impassable.
&&
AEHLocal storm report, Mar 15, 1:16 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
116 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 PM Flash Flood 2 ENE Thaxton 34.31N 89.15W
03/15/2025 Pontotoc MS Emergency Mngr
Reported Sewell Rd and Beulah Grove Rd in
Pontotoc are flooded.
&&
AEHLocal storm report, Mar 15, 1:19 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
119 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM Flash Flood 3 W Verona 34.19N 88.77W
03/15/2025 Lee MS 911 Call Center
Reported Fire Department in Palmetto area of
Lee County that roads are flooded.
&&
AEHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 7:52 PM CDT | Special Weather Statement | MEG | Tate, Tunica | 38 min |
| Mar 14, 8:10 PM CDT | River Flood Warning | MEG | Monroe | 5 days |
| Mar 14, 8:10 PM CDT | River Flood Warning | MEG | Monroe | 4 days |
| Mar 14, 8:32 PM CDT | River Flood Warning | MEG | Lowndes, Monroe | 5 days |
| Mar 15, 12:24 AM CDT | Tornado Warning | MEG | Calhoun, Yalobusha | 66 min |
| Mar 15, 1:23 AM CDT | Tornado Warning | MEG | Calhoun, Chickasaw, Pontotoc | 52 min |
| Mar 15, 2:10 AM CDT | Tornado Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 50 min |
| Mar 15, 2:17 AM CDT | Areal Flood Advisory | MEG | Calhoun, Chickasaw, Pontotoc, Yalobusha | 118 min |
| Mar 15, 2:59 AM CDT | Tornado Warning | MEG | Itawamba | 16 min |
| Mar 15, 3:24 AM CDT | Areal Flood Advisory | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 111 min |
| Mar 15, 4:17 AM CDT | Tornado Warning | MEG | Calhoun, Chickasaw, Lafayette, Pontotoc | 43 min |
| Mar 15, 6:31 AM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Lafayette, Marshall, Panola, Tate | 44 min |
| Mar 15, 6:36 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn | 23 min |
| Mar 15, 6:40 AM CDT | Tornado Warning | MEG | Benton, Lafayette, Marshall, Tate | 50 min |
| Mar 15, 6:48 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Lafayette, Panola, Quitman, Tallahatchie and 2 more | 42 min |
| Mar 15, 7:08 AM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tate, Tippah | 52 min |
| Mar 15, 7:11 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Lafayette, Panola, Quitman, Tallahatchie and 2 more | 49 min |
| Mar 15, 7:51 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 54 min |
| Mar 15, 7:53 AM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tate | 52 min |
| Mar 15, 8:07 AM CDT | Areal Flood Advisory | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 3 hr |
| Mar 15, 8:22 AM CDT | Flash Flood Warning | MEG | DeSoto, Tate | 3 hr |
| Mar 15, 8:31 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tunica | 44 min |
| Mar 15, 8:35 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Marshall, Panola, Quitman, Tate and 1 more | 40 min |
| Mar 15, 8:38 AM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall | 52 min |
| Mar 15, 9:04 AM CDT | Areal Flood Advisory | MEG | Benton, DeSoto, Marshall | 3 hr |
| Mar 15, 10:15 AM CDT | Severe Thunderstorm Warning | MEG | Panola, Quitman, Tallahatchie | 45 min |
| Mar 15, 10:31 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Panola, Tallahatchie, Yalobusha | 44 min |
| Mar 15, 10:34 AM CDT | Tornado Warning | MEG | Lafayette, Panola, Tallahatchie, Yalobusha | 41 min |
| Mar 15, 10:37 AM CDT | Flash Flood Warning | MEG | DeSoto, Marshall | 3 hr |
| Mar 15, 11:13 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Calhoun, Lafayette, Marshall, Pontotoc, Tippah and 2 more | 47 min |
| Mar 15, 12:19 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Yalobusha | 41 min |
| Mar 15, 12:23 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 52 min |
| Mar 15, 12:24 PM CDT | Tornado Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 51 min |
| Mar 15, 12:31 PM CDT | Areal Flood Advisory | MEG | Alcorn, Benton, Calhoun, Lafayette, Marshall, Pontotoc and 3 more | 3 hr |
| Mar 15, 12:35 PM CDT | River Flood Warning | MEG | Tate, Tunica | 23 hr |
| Mar 15, 12:41 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Lee, Prentiss, Tippah, Tishomingo | 49 min |
| Mar 15, 12:55 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Pontotoc, Union | 16 min |
| Mar 15, 1:02 PM CDT | Flash Flood Warning | MEG | Calhoun, Chickasaw, Lafayette, Lee, Pontotoc, Union and 1 more | 5 hr |
| Mar 15, 1:06 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo | 39 min |
| Mar 15, 1:19 PM CDT | Tornado Warning | MEG | Itawamba, Monroe | 41 min |
| Mar 15, 1:32 PM CDT | Tornado Warning | MEG | Chickasaw, Lee, Monroe, Pontotoc | 12 min |
| Mar 15, 1:39 PM CDT | Areal Flood Advisory | MEG | Benton, DeSoto, Marshall, Tippah | 3 hr |
| Mar 15, 1:51 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 39 min |
| Mar 15, 1:53 PM CDT | Flash Flood Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo | 5 hr |
| Mar 15, 2:25 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lee, Monroe, Pontotoc | 50 min |
| Mar 15, 2:29 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 31 min |
| Mar 15, 3:08 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Itawamba, Lee, Prentiss, Tishomingo | 25 min |
| Mar 15, 3:43 PM CDT | River Flood Warning | MEG | Calhoun | 47 hr |
| Mar 15, 3:46 PM CDT | River Flood Warning | MEG | Lee | 17 hr |
| Mar 15, 4:12 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 48 min |
| Mar 15, 5:23 PM CDT | Flash Flood Warning | MEG | Chickasaw, Monroe | 102 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.